# SDR QXEA200600718

- Difficulty date: March 3, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Check Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 WING ISOLATION CHECK VALVE DUCT SUPPORT BRACKET UPPER AND LOWER WEB IS CRACKED, UNDER ACCESS PANEL 261JT, FORWARD OF WING FRONT SPAR, WING STATION YW18R.  REPAIRED IAW HORIZON AIR EA 2-53-703 AND 2-53-704.
